# SDR AALA201703139038

- Difficulty date: March 10, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 24,374 hours, 9,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Tab
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ON FORWARD GALLEY WALL NEAR FORWARD ENTRY HAS BROKEN TABS. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-50-00.  OPERATIONAL CHECK GOOD.
